# SDR USAA2010050790921

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 38,712 hours, 15,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1638
- Condition: Low Pressure
- Location: R2 Door
- Part time: 38,712 hours, 15,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 523 - RNO-PHX - EMERGENCY EGRESS SYSTEM - R2 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICE R2 DOOR ASSIST BOTTLE PER AMM 52-10-00-614-050.
